Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 376, NWS Tulsa, OK

May 24, 20114 counties in Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 10:53 PM CDT for 4 counties in Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 67 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 10:53 PM CDT (03:53 UTC)
Expired
May 25, 2011, 12:00 AM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 22 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 10:59 PM CDTTSTM WND DMG2 N Spiro, OKPOWER POLES DOWNED. SEVERAL TREES DOWN AND HAD BLOCKED PART OF HWY 59 BETWEEN HEAVENER AND HOW. POSSIBLE TORNADO DAMAGE.
May 24, 11:07 PM CDTTSTM WND GST 70Bokoshe, OK
May 24, 11:14 PM CDTTSTM WND DMGSpiro, OKMANY TREES BLOWN DOWN AND DAMAGED. POWER LINES DOWNED. ONE TREE FELL ON A MOVING CAR. OCCUPANT WAS PINNED IN CAR. NO SERIOUS INJURY.
May 24, 11:15 PM CDTTSTM WND DMGBokoshe, OKTOR 096 TREES BLOWN DOWN IN BOKOSHE.
May 24, 11:20 PM CDTTSTM WND DMGSpiro, OKSVR 376 POWERLINES DOWN.
May 24, 11:30 PM CDTTSTM WND DMGFort Smith, ARAT FIANNA HILLS..POWER OUTAGES...NUMEROUS SMALL TREES BROKEN. SEVERAL LARGE TREE LIMBS BROKEN.
May 24, 11:36 PM CDTTSTM WND GST 0Fort Smith, ARASOS MEASURED 56 KNOTS / 64 MPH.
May 24, 11:39 PM CDTTORNADO3 Ene Roland, OKBEGINNING POINT OF A 5.25 MILE LONG TORNADO THAT DESTROYED A BARN...DAMAGED HOMES AND A METAL BUILDING...AND SNAPPED OR UPROOTED A NUMBER OF TREES. RATED EF-1. TORNADO CONTINUED INTO CRAWFORD COUNTY ARKANSAS.
May 24, 11:40 PM CDTTSTM WND DMG1 E Dora, ARSTRUCTURAL HOUSE DAMAGE. HOUSE SIDING BLOWN OFF. TWO WINDOWS BLOWN OUT. BARN DAMAGED. POSSIBLE TORNADO.
May 24, 11:40 PM CDTTSTM WND GST 70Barling, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 8:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WUUS54 KTSA 250353
SVRTSA
ARC033-131-OKC061-077-079-135-250500-
/O.NEW.KTSA.SV.W.0376.110525T0353Z-110525T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL MIDNIGHT CDT

* AT 1048 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES WEST OF TAMAHA TO 7 MILES SOUTH OF KINTA...
  MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LEQUIRE...KEOTA...MCCURTAIN...SALLISAW...GANS...BOKOSHE...
  MULDROW...SHORT...ROLAND...PANAMA...SPIRO...MOFFETT...CEDARVILLE...
  FIGURE FIVE...ARKOMA...CAMERON...FORT SMITH...VAN BUREN...POCOLA...
  RUDY...BONANZA...HACKETT...ALMA...MOUNTAINBURG...CHESTER...
  BARLING...JENNY LIND...EXCELSIOR...DYER AND GREENWOOD.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 298 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3573 9406 3518 9423 3493 9538 3545 9505
TIME...MOT...LOC 0353Z 255DEG 45KT 3540 9497 3504 9521

$$
2 follow-up statements
639 
WWUS54 KTSA 250406
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1106 PM CDT TUE MAY 24 2011

ARC033-131-OKC061-077-079-135-250500-
/O.CON.KTSA.SV.W.0376.000000T0000Z-110525T0500Z/
CRAWFORD AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-SEQUOYAH OK-
LATIMER OK-
1106 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN LATIMER...SOUTHERN SEQUOYAH...NORTHERN LE FLORE...
EASTERN HASKELL...NORTHWESTERN SEBASTIAN AND SOUTHERN CRAWFORD
COUNTIES...

AT 1102 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF SALLISAW TO 10 MILES SOUTHWEST OF
MCCURTAIN...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 75 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SALLISAW...MILTON...BOKOSHE...GANS...COWLINGTON...MULDROW...PANAMA...
SPIRO...SHADY POINT...COTTONWOOD...ROLAND...SCULLYVILLE...DORA...
BRADEN...MOFFETT...CAMERON...ARKOMA...POCOLA...MILL CREEK...FIGURE
FIVE...FORT SMITH...ROCK ISLAND...CEDARVILLE...BONANZA...VAN BUREN...
JENSON...FURRY...HACKETT...RUDY...RYE HILL...SHIBLEY...CONCORD...
BARLING...JENNY LIND...ALMA...KIBLER...EXCELSIOR...CENTRAL CITY...
GREENWOOD AND DYER.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 300 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3499 9510 3546 9493 3564 9409 3518 9423
TIME...MOT...LOC 0406Z 255DEG 45KT 3540 9484 3502 9498

$$
767 
WWUS54 KTSA 250416
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2011

OKC077-250425-
/O.CAN.KTSA.SV.W.0376.000000T0000Z-110525T0500Z/
LATIMER OK-
1116 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

LAT...LON 3518 9423 3505 9492 3506 9497 3516 9482
      3547 9487 3564 9409
TIME...MOT...LOC 0415Z 255DEG 45KT 3543 9474 3519 9470
          3505 9488

$$

ARC033-131-OKC061-079-135-250500-
/O.CON.KTSA.SV.W.0376.000000T0000Z-110525T0500Z/
CRAWFORD AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-SEQUOYAH OK-
1116 PM CDT TUE MAY 24 2011

...DESTRUCTIVE WINDS POSSIBLE...

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN SEQUOYAH...NORTHERN LE FLORE...NORTHEASTERN
HASKELL...NORTHWESTERN SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES...

AT 1111 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALLISAW TO BOKOSHE TO 14 MILES SOUTHWEST OF 
BOKOSHE...MOVING EAST AT 50 MPH. THE STRONGEST WINDS WERE INDICATED 
BY RADAR SOUTHEAST OF COWLINGTON. 

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DESTRUCTIVE WIND GUSTS 80 TO 90 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GANS...
PANAMA...SPIRO...MULDROW...SCULLYVILLE...SHADY POINT...COTTONWOOD...
BRADEN...ROLAND...POCOLA...ARKOMA...MOFFETT...BONANZA...DORA...MILL
CREEK...FORT SMITH...ROCK ISLAND...RYE HILL...CAMERON...JENSON...VAN
BUREN...FIGURE FIVE...CEDARVILLE...HACKETT...BARLING...JENNY LIND...
FURRY...SHIBLEY...CENTRAL CITY...CONCORD...RUDY...KIBLER...ALMA...
EXCELSIOR...GREENWOOD AND DYER.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3518 9423 3505 9492 3506 9497 3516 9482
      3547 9487 3564 9409
TIME...MOT...LOC 0415Z 255DEG 45KT 3543 9474 3519 9470
          3505 9488

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:54 PM CDT, 59 minutes earlier.

Area forecast discussion, May 24, 9:54 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT TUE MAY 24 2011

.DISCUSSION...
SCATTERED TORNADIC SUPERCELLS WILL CONTINUE TO IMPACT THE REGION
THROUGH THE EARLY MORNING HOURS. CONVECTIVE WATCHES WILL ORIENT
ALONG AND EAST OF THE ONGOING STORMS...WITH ANY DEVELOPMENT
FURTHER WEST EXPECTED TO ISOLATED SEVERE AT BEST. UPDATED FORECAST
WILL BE HANDLING CONVECTIVE TRENDS AND WATCH
EXTENSIONS/EXPIRATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  78  56  74 /  20  30  20  10
FSM   68  84  59  74 /  80  20  20  20
MLC   68  84  59  75 /  60  10  10   0
BVO   62  74  56  73 /  20  40  30  10
FYV   66  79  56  68 /  80  40  30  20
BYV   65  78  55  66 /  80  30  30  20
MKO   67  80  57  73 /  40  20  20  10
MIO   63  73  55  69 /  60  40  40  20
F10   65  80  57  74 /  20  20  10  10
HHW   70  86  60  78 /  80  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 24, 4:50 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE MAY 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT TUE MAY 24 2011

...TORNADIC OUTBREAK UNFOLDING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND
WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING.
ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA
ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK
INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS
AFTER SUNSET.  VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH
THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT
TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY
OVERNIGHT HOURS.

WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM
RIVERS IN FLOOD STATUS.  ADDITIONAL RAINS TONIGHT WILL
WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED
FOR RAPID WATER RISES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER
THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN
RECENT DAYS.  ADDITIONAL THUNDERSTORM CHANCES WILL RETURN
FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER.
MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF
THE UPCOMING HOLIDAY WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 9:22 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
922 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             4 NNE TULSA             36.19N 95.90W
05/24/2011  E1.00 INCH       TULSA              OK   NWS EMPLOYEE

            TULSA INT AIRPORT

0822 PM     TSTM WND GST     4 NNE TULSA             36.19N 95.90W
05/24/2011  M65.00 MPH       TULSA              OK   ASOS

0825 PM     TSTM WND GST     5 NW HOLLOW             36.94N 95.33W
05/24/2011  E100 MPH         CRAIG              OK   STORM CHASER

&&

SAA
Local storm report, May 24, 9:24 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TORNADO          5 SE WAGONER            35.91N 95.31W
05/24/2011                   WAGONER            OK   STORM CHASER

&&

MAT
Local storm report, May 24, 9:29 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     1 S COWETA              35.94N 95.65W
05/24/2011                   WAGONER            OK   TRAINED SPOTTER

            SVR371 - LARGE ONE TON PLUS CONSTRUCTION SIGN BLOWN
            ACROSS ROAD.

&&

GEW
Local storm report, May 24, 9:52 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
952 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     HASKELL                 35.82N 95.67W
05/24/2011                   MUSKOGEE           OK   AMATEUR RADIO

            MANY STRUCTURES DAMAGED. 12 INCH DIAMETER TREES BLOWN
            DOWN.

0930 PM     TSTM WND GST     QUAPAW                  36.95N 94.79W
05/24/2011  E60 MPH          OTTAWA             OK   FIRE DEPT/RESCUE

&&

SAA
Local storm report, May 24, 10:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1008 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             4 S TALIHINA            34.69N 95.05W
05/24/2011  E1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

SAA
Local storm report, May 24, 10:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     NOWATA                  36.70N 95.64W
05/24/2011                   NOWATA             OK   TRAINED SPOTTER

            4 FOOT DIAMETER TREE DOWN.

&&

AJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:19 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington56 min
May 24, 7:27 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more48 min
May 24, 7:29 PM CDTTornado WarningTSAOsage, Washington31 min
May 24, 7:36 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee39 min
May 24, 8:02 PM CDTTornado WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner43 min
May 24, 8:05 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner40 min
May 24, 8:06 PM CDTTornado WarningTSAPittsburg39 min
May 24, 8:09 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 24, 8:35 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner40 min
May 24, 8:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more66 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha63 min
May 24, 8:52 PM CDTFlash Flood WarningTSAAdair, Cherokee, Mayes, Muskogee, Wagoner5 hr
May 24, 9:11 PM CDTTornado WarningTSAChoctaw64 min
May 24, 9:14 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner46 min
May 24, 9:27 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg48 min
May 24, 9:33 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 24, 9:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa48 min
May 24, 9:48 PM CDTTornado WarningTSACherokee, Delaware, Mayes43 min
May 24, 9:55 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg65 min
May 24, 10:13 PM CDTTornado WarningTSALatimer, LeFlore47 min
May 24, 10:25 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware65 min
May 24, 10:34 PM CDTTornado WarningTSAAdair, Cherokee26 min
May 24, 10:47 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah3 hr
May 24, 10:54 PM CDTTornado WarningTSAAdair36 min
May 24, 10:56 PM CDTTornado WarningTSALeFlore49 min
May 24, 11:03 PM CDTTornado WarningTSAAdair42 min
May 24, 11:27 PM CDTTornado WarningTSALeFlore, Sequoyah33 min
May 24, 11:41 PM CDTTornado WarningTSASequoyah34 min
May 24, 7:59 PM CDTFlash Flood WarningTSACarroll12 hr
May 24, 11:14 PM CDTFlash Flood WarningTSABenton, Washington3 hr
May 24, 11:15 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
May 24, 11:28 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington92 min
May 24, 11:31 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian29 min
May 24, 11:54 PM CDTFlash Flood WarningTSACarroll, Madison2 hr
May 24, 11:56 PM CDTTornado WarningTSACrawford, Franklin, Sebastian, Washington38 min
May 25, 2:08 AM CDTFlash Flood WarningTSABenton, Carroll112 min
May 25, 7:23 AM CDTFlash Flood WarningTSACarroll12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.